# SDR GUUA12200701

- Difficulty date: December 20, 2007
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 23,193 hours, 27,504 cycles
- Engine: Pwa PT6*
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 12943004519
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED LT EMERGENCY EXIT DOOR WILL NOT OPEN.  ADJUSTED LT EMERGENCY EXIT DOOR.
